Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online
Ask a Dentist   »  

Suffering from Temporomandibular joint due to fibromyalgia. Suggest treatment?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2006
Answered : 567 Questions
Thank you for last response which was a great help to my girlfriend. She is, however, now suffering from TMJ which seems to have been brought on by her Fibromyalgia. Can you recommend any treatment that would alleviate the condition as she is in agony.
Posted Thu, 15 Aug 2013 in TMJ
Answered by Dr. Jay Patel 1 hour later

Based on the information you are looking for best treatment for TMJ caused due to fibromyalgia to relive the agony of you GF.

The best way to get rid for TMJ is to have fibromyalgia under control. Mean while the below mentioned treatment can be given at home to reduce the agony.

Conservative TMJ treatments include:

Stress reduction
No gum chewing
Avoiding wide yawning
Ice packs
Anti-inflammatory drugs, such as Advil (naproxen) and Motrin (ibuprofen).

Hope it helps and your GF returns back to normal health soon.

Please feel free to contact me incase of further concerns or queries.

Thanks for the query, I appreciate your concern towards you GF's pain.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Dentist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor